# SDR SWAA2025102821534

- Difficulty date: October 5, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 661BB AT TRAILING EDGE AT RT WING.   REPAIRED ACCESS PANEL 661BB AT TRAILING EDGE AT RT WING IAW SRM 51-70-04-2R-10 REPAIR 10.
